# SDR SIMA200602328

- Difficulty date: January 13, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Engine: Allsn AE3007A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AL2024T3
- Condition: Damaged
- Location: Fuselage
- Part time: 4,667 hours, 4,511 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS FOUND TO HAVE A DENT BETWEEN FRAMES 64-65 AND STRINGERS 19L AND 20L.  REMOVED THE DAMAGED SKIN BY MAKING A CUT OUT.  FABRICATED FILLER AND DOUBLER.  REPAIR DONE IAW SRM.  (K)
